# SDR UALA2012052402910

- Difficulty date: May 24, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 83,530 hours, 13,321 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 19
- Condition: Faulty
- Location: Autothrottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISCONNECTED ON SEVERAL OCCASIONS AND UNABLE TO STAY IN ARMED POSITION.  REMAINDER OF FLT FLOWN WITH AUTOTHROTTLE OFF. REPLACED THRUST MANAGEMENT COMPUTER AS PER AMM. OPS CHECKED NORMAL.
